# SDR FDEA202011282984

- Difficulty date: November 28, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 86,022 hours, 20,870 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AGA38507
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STATION 1902.15 X=18 TO -18 FLOOR PANEL SUPPORT FOUND CORRODED.  AFT CARGO COMPARTMENT STATION 1902.15 X=18 TO -18 FLOOR PANEL SUPPORT.  CORROSION REMOVED FOUND EXCEED LIMIT AS SRM 53-00-00-2R FIGURE 206 REPAIR GENERAL.  REPAIRED AS PER EA: 1-5321-T0358320 P1.  TITLE: FUSELAGE-CARGO COMP FLOORS-AFT CARGO COMPARTMENT-STA 1902.150 FLOOR BEAM-CORROSION FOUND ON ANGLE BETWEEN X=20 AND X= -20.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
